# SDR AU510002220

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6730010000
- Condition: Faulty
- Location: Pneumatic Sys
- Part time: 4,787 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED SYSTEM FAN AIR VALVE SUSPECT FAULTY.
